# SDR CALA2013110792717

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 72,719 hours, 12,977 cycles
- Engine: Pwa PW4077
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 137
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK MIC APPEARS INOPERATIVE.  REPLACED MASK, OPERATIONS CHECKED NORMAL.
